U.S. doctors online nowAsk doctors free
Silver Spring, MD
A 27-year-old female asked:

Eye doctor gave me zylet to use and now my eyes are blurry and heavy . will he be able to fix this problem ?!?!?

2 doctor answers2 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
Sure: Does not sound like an unsolvable problem. The eye drops are a suspension which means they are not clear. It could be the drop causing the problem. Maybe when you finish them the blurriness and heaviness will go away. Try to be patient
Dr. John Munshower
Family Medicine 30 years experience
I hope so: Keep following up with the dr. And let him/her know your symptoms, despite the tx prescribed, as you may need another medication that works better, etc. Depending on your diagnosis. Best wishes.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.